HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Time Operators of a Hamiltonian with Purely Discrete Spectrum

Files in This Item:
pre909.pdf160.62 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84059

Title: Time Operators of a Hamiltonian with Purely Discrete Spectrum
Authors: Arai, Asao Browse this author
Matsuzawa, Yasumichi Browse this author
Keywords: canonical commutation relation
Hamiltonian
time operator
time-energy uncertainty relation
phase operator
spectrum
regular perturbation theory
Issue Date: 25-Apr-2008
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 909
Start Page: 1
End Page: 28
Abstract: We develop a mathematical theory of time operators of a Hamiltonian with urely discrete spectrum. The main results include boundedness, unboundedness nd spectral properties of them. In addition, possible connections of a time operator f H with regular perturbation theory are discussed.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69717
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University